# SDR CA101202003

- Difficulty date: November 30, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Engine: Rroyce RB211535E437
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 311N5049155
- Condition: Missing
- Location: Nr 2 Pylon
- Part time: 46,050 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL AFTER A POSITIONING FLIGHT FROM MANCHESTER, UK, IT WAS NOTICED THAT INSPECTION PANEL 443HL ON THE INBOARD SIDE OF THE NR 2 ENGINE PYLON WAS MISSING.  PANEL P/N 311N5049-155, IPC 54-53-01-05, ITEM 208.  THE PANEL WAS REPLACED.  AIRCRAFT TSN 46050, CSN 14619.
